Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pimples and rashes on the face, using diprovate-rd. Any suggestion?

hello sir i am 32 year old lady who was using diprovate-rd for 5years but recently i stopped using it as i was getting lot of pimples so my skin doctor suggested to stop using it as my skin has become very sensitive. he told me that i need around 3 months to come out of its effect. but i am very sad as i have lost the glow on my face at the same time i have got many rashes on my face. i do not want to use diprovate any more.tell me will my face will become normal.
Asked On : Sat, 12 Oct 2013
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
Diprovate rd is betamethasone lotion and continuous use causes many effect as skin become very sensitive as in your case . It also lower the immunity and many systemic side effects .
But don't be desperate as take Vitamin C tablet twice in day for at least 6 month without any side effect . This will not only increase immunity but skin will glow and normal flora will restore .
For local application use broad spectrum sunscreen lotion.
Hope I have answered your question . If further any question I will help.
Good luck. Dr. HET
Answered: Sat, 12 Oct 2013
I find this answer helpful
Dermatologist Dr. Raghuveer Murki's  Response
Hi pimples on the face are mainly due to prolonged application of diprovate rd cream.it is steriod which causes wrinckles.spots and acne.it should be tapered slowly until the side effects are lost.application of moisteriser regularly can cure the condition .diprovate d only should be used for pathological conditions not for cosmetic purposes
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor